Author(s): Tilak Raj Sharma, Shweta Gupta

Email(s): trpangotra@gmail.com , shwetagupta0303@gmail.com

DOI: 10.5958/2349-2988.2017.00028.6   

Address: Tilak Raj Sharma , Shweta Gupta
Department of Mathematics, H.P.U. Regional Centre Khaniyara, Dharamshala, District Kangra(HP)-176218
*Corresponding Author

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
In this paper, the concept of zero divisor, additively and multiplicatively cancellable elements, austere and k-closure of a G-semiring, ideals and k-ideals are introduced and their properties are studied.These results will be used to obtain some other new results regarding bourne factor of aG-semiring,austere and k-closure of a G-semiring.


Cite this article:
Tilak Raj Sharma , Shweta Gupta. Ideals of a Bourne Factor Gamma Semiring. Research J. Science and Tech. 2017; 9(1):171-174. doi: 10.5958/2349-2988.2017.00028.6


Recomonded Articles:

Author(s): Tilak Raj Sharma , Shweta Gupta

DOI: 10.5958/2349-2988.2017.00028.6         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags